# SDR CALA2024040200935

- Difficulty date: March 20, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 84,321 hours, 17,277 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112T513049
- Condition: Cracked
- Location: Access Panel 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ACCESS PANEL 541DB, IT WAS A CRACKED RIB AT POSITION RIB 13 AND BETWEEN STGR 4/5 ON LH SIDE. THE JACKING OF THE AC FULLY ACCOMPLISHED AS PER ECRA#0711-01085 INSTRUCTIONS AND FULLY ACCOMPLISHED RIB#13 WEB REPLACEMENT AS PER ECRA#5220-03391. ITEM OK TO SERVICE.
